# SDR AALA20040336

- Difficulty date: March 10, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 260881211
- Condition: Failed
- Location: Nr 5 Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MAN - DURING ROLLOUT, NR 5 MAIN LANDING GEAR WHEEL DEFAULTED.  INSPECTION REVEALED NR 5 BRAKE REACTION PLATE SHEAR PINS FAILED AND CAUSED DAMAGE TO BRAKE AND WHEEL ASSEMBLY, INCLUDING THERMAL RELIEF PLUG CAUSING DEFLATION.  REPLACED NR 5 BRAKE AND NR 5 AND NR 6 WHEELS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
